Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 551 - 600 out of 5085
First Page
Previous Page
Page
9
Page
10
Page
11
Page
12
Page
13
Page
14
Page
15
Next Page
Last Page
2023
Ruppert, Wolfgang ; Michor, Peter. /
Mathematik in Österreich und die NS-Zeit : 176 Kurzbiographien
. 1. ed. Berlin, Heidelberg : Springer Spektrum, 2023. 800 p. (Mathematik im Kontext).
Cox, Sean
; Eskew, Monroe
. /
Compactness versus hugeness at successor cardinals
. In:
Journal of Mathematical Logic
. 2023 ; Vol. 23, No. 1.
Zank, Marco. /
Integral Representations and Quadrature Schemes for the Modified Hilbert Transformation
. In:
Computational Methods in Applied Mathematics
. 2023 ; Vol. 23, No. 2. pp. 473-489.
Bergfalk, Jeffrey Scott ; Hrusak, Michael ; Lambie-Hanson, Chris. /
Simultaneously vanishing higher derived limits without large cardinals
. In:
Journal of Mathematical Logic
. 2023 ; Vol. 23, No. 1.
Ambros, Roland
; Bernsteiner, Angelika ; Bloem, Roderick et al. /
Two-Year Progress of Pilot Research Activities in Teaching Digital Thinking Project (TDT)
. In:
Zeitschrift für Hochschulentwicklung
. 2023 ; Vol. 18. pp. 117-136.
Engelenburg, Diederik van ; Lis, Marcin. /
An elementary proof of phase transition in the planar XY model
. In:
Communications in Mathematical Physics
. 2023 ; Vol. 399, No. 1. pp. 85-104.
Bomze, Immanuel
; Peng, Bo. /
Conic formulation of QPCCs applied to truly sparse QPs
. In:
Computational Optimization and Applications: an international journal
. 2023 ; Vol. 84, No. 3. pp. 703-735.
Humenberger, Johann
; Schuppar, Berthold ; de Villiers, Michael. /
Geometric Proofs and Further Generalizations of Dao Than Oai's Napoleon Hexagon Theorem
. In:
Global Journal of Advanced Research on Classical and Modern Goometries
. 2023 ; Vol. 12, No. 1. pp. 158-168.
Bétermin, Laurent
; Faulhuber, Markus
. /
Maximal Theta Functions -- Universal Optimality of the Hexagonal Lattice for Madelung-Like Lattice Energies
. In:
Journal d'Analyse Mathematique
. 2023 ; Vol. 149, No. 1. pp. 307-341.
Wittmann, Meike ; Mousset, Sylvain
; Hermisson, Joachim
. /
Modeling the genetic footprint of fluctuating balancing selection: From the local to the genomic scale
. In:
Genetics
. 2023 ; Vol. 223, No. 4.
Aïdékon, Élie
; Berestycki, Nathanaël
; Jego, Antoine et al. /
Multiplicative chaos of the Brownian loop soup
. In:
Proceedings of the London Mathematical Society
. 2023 ; Vol. 126, No. 4. pp. 1254-1393.
Bardyla, Serhii
. /
On topological McAlister semigroups
. In:
Journal of Pure and Applied Algebra
. 2023 ; Vol. 227, No. 4.
Branding, V.
; Montaldo, S. ; Oniciuc, C. et al. /
Polyharmonic hypersurfaces into pseudo-Riemannian space forms
. In:
Annali di Matematica Pura ed Applicata
. 2023 ; Vol. 202, No. 2. pp. 877-899.
Budzinskiy, Stanislav
; Kirpichnikov, Ivan. /
Predislovie perevodchikov k publikacii stat'i Akila Gupty
. In:
Siberian Historical Research
. 2023 ; No. 1.
Gupta, Akhil
; Budzinskiy, Stanislav
; Kirpichnikov, Ivan. /
Razmytye granicy: diskurs korrupcii, kul'tura politiki i voobrazhaemoe gosudarstvo
. In:
Siberian Historical Research
. 2023 ; No. 1.
Davoli, E. ; Mazari, I.
; Stefanelli, U.
/
SPECTRAL OPTIMIZATION OF INHOMOGENEOUS PLATES
. In:
SIAM Journal on Control and Optimization
. 2023 ; Vol. 61, No. 2. pp. 852-871.
Pradovera, Davide. /
Adaptive approximation of nonlinear eigenproblems by minimal rational interpolation
. Proceedings in Applied Mathematics and Mechanics. Vol. 22 Wiley Online Library, 2023.
Mastrobuono-Battisti, Alessandra ; Ogiya, Go
; Hahn, Oliver
et al. /
Searching for clues of past binary supermassive black hole mergers in nuclear star clusters
. In:
Monthly Notices of the Royal Astronomical Society
. 2023 ; Vol. 521, No. 4. pp. 6089-6104.
Górny, Wojciech
; Mazón, José. /
Weak solutions to gradient flows in metric measure spaces
. Proceedings in Applied Mathematics and Mechanics. 2023.
Guo, Victor J. W.
; Schlosser, Michael
. /
New
q
-analogues of Van Hamme's (E.2) supercongruence and of a supercongruence by Swisher
. In:
Results in Mathematics
. 2023 ; Vol. 78, No. 3.
Liehr, Lukas
; Grohs, Philipp
. /
Non-uniqueness theory in sampled STFT phase retrieval
. In:
SIAM Journal on Mathematical Analysis
. 2023.
Jin, Yu
; Schlosser, Michael
. /
Proof of a bi-symmetric septuple equidistribution on ascent sequences
. In:
Combinatorial Theory
. 2023 ; Vol. 3, No. 1.
Lukina, Olga
; Bruin, Henk
. /
Rotated odometers
. In:
Journal of the London Mathematical Society
. 2023 ; Vol. 107, No. 6. pp. 1983-2024.
Sobota, Damian
; Borodulin-Nadzieja, Piotr. /
On sequences of homomorphisms into measure algebras and the Efimov problem
. In:
Journal of Symbolic Logic
. 2023 ; Vol. 88, No. 1. pp. 191-218.
Aubier, Thomas
; Buerger, Reinhard
; Servedio, Maria R. /
The effectiveness of pseudomagic traits in promoting premating isolation
. In:
Proceedings of the Royal Society B: Biological Sciences
. 2023 ; Vol. 290, No. 1994.
Páez Guillán, María Pilar ; Siciliano, Salvatore ; Towers, David Anthony. /
On the subalgebra lattice of a restricted Lie algebra
. In:
Linear Algebra and Its Applications
. 2023 ; Vol. 660. pp. 47-65.
Switzer, Corey Bacal
. /
The Special Tree Number
. In:
Fundamenta Mathematicae
. 2023 ; Vol. 262, No. 2. pp. 129-151.
Biberger, Simon ; Mercier, Gwenael ; Wallinger, Christian et al. /
Artefact Indicator for Flow-based Temporal Interpolation of Power Doppler Ultrasound
. In:
Proceedings in Applied Mathematics and Mechanics
. 2023 ; Vol. 22, No. 1.
Hwang, Hsien-Kuei ; Jin, Yu
; Schlosser, Michael
. /
Asymptotics and statistics on Fishburn Matrices: dimension distribution and a conjecture of Stoimenow
. In:
Random Structures & Algorithms
. 2023 ; Vol. 62, No. 2. pp. 479-518.
Scarpa, Luca
; Stefanelli, Ulisse
. /
Doubly nonlinear stochastic evolution equations II
. In:
Stochastics and Partial Differential Equations: Analysis and Computations
. 2023 ; Vol. 11, No. 1. pp. 307-347.
Haskovec, Jan
; Markowich, Peter
; Portaro, Simone. /
EMERGENCE OF BIOLOGICAL TRANSPORTATION NETWORKS AS A SELF-REGULATED PROCESS
. In:
Discrete and Continuous Dynamical Systems
. 2023 ; Vol. 43, No. 3-4. pp. 1499 - 1515.
Beirao da Veiga, Lourenco ; Mascotto, Lorenzo. /
Interpolation and stability properties of low-order face and edge virtual element spaces
. In:
IMA Journal of Numerical Analysis
. 2023 ; Vol. 43, No. 2. pp. 828-851.
Friedman, Sy-David ; Ternullo, Claudio. /
Maximality Principles in the Hyperuniverse Programme
. In:
Foundations of Science
. 2023 ; Vol. 28, No. 1. pp. 287-305.
Müller, Sandra ; Hayut, Yair. /
Perfect Subtree Property for Weakly Compact Cardinals
. In:
Israel Journal of Mathematics
. 2023 ; Vol. 253, No. 2. pp. 865-886.
Meng, Jian ; Beirao da Veiga, Lourenco ; Mascotto, Lorenzo. /
Stability and Interpolation Properties for Stokes-Like Virtual Element Spaces
. In:
Journal of Scientific Computing
. 2023 ; Vol. 94, No. 3.
Beirão da Veiga, Lourenço ; Dassi, Franco ; Manzini, Gianmarco et al. /
The virtual element method for the 3D resistive magnetohydrodynamic model
. In:
Mathematical Models and Methods in Applied Sciences
. 2023 ; Vol. 33, No. 3. pp. 643-686.
Brazda, Katharina
; Jankowiak, Gaspard ; Schmeiser, Christian et al. /
Bifurcation of elastic curves with modulated stiffness
. In:
European Journal of Applied Mathematics
. 2023 ; Vol. 34, No. 1. pp. 28-54.
Weinhandl, Robert ; Mayerhofer, Martin ; Houghton, Tony et al. /
Mathematics student personas for the design of technology-enhanced learning environments
. In:
Research and Practice in Technology Enhanced Learning
. 2023 ; Vol. 18.
Branding, V.
; Montaldo, S. ; Oniciuc, C. et al. /
Unique continuation properties for polyharmonic maps between Riemannian manifolds
. In:
Canadian Journal of Mathematics
. 2023 ; Vol. 75, No. 1. pp. 1-28.
Rustamkulov, Z. ; Sing, D. K. ; Mukherjee, S. et al. /
Early Release Science of the exoplanet WASP-39b with JWST NIRSpec PRISM
. In:
Nature
. 2023 ; Vol. 614, No. 7949. pp. 659-663.
Wertheim, Bradley M. ; Wang, Rui Sheng ; Guillermier, Christelle et al. /
Proline and glucose metabolic reprogramming supports vascular endothelial and medial biomass in pulmonary arterial hypertension
. In:
JCI Insight
. 2023 ; Vol. 8, No. 4.
Garre-Rubio, José ; Lootens, Laurens
; Molnár, András
. /
Classifying phases protected by matrix product operator symmetries using matrix product states
. In:
Quantum
. 2023 ; Vol. 7. pp. 927.
Küstner, Josef
; Schlosser, Michael
; Yoo, Meesue. /
Lattice paths and negatively indexed weight-dependent binomial coefficients
. In:
Annals of Combinatorics
. 2023 ; Vol. 27, No. 4. pp. 917-955.
Atobe, Hiraku
; Mínguez, Alberto
. /
The explicit Zelevinsky-Aubert duality
. In:
Compositio Mathematica
. 2023 ; Vol. 159, No. 2. pp. 380-418.
Garre-Rubio, José
; Kull, Ilya
. /
Gauging quantum states with nonanomalous matrix product operator symmetries
. In:
Physical Review B
. 2023 ; Vol. 107, No. 7.
Liehr, Lukas
; Grohs, Philipp
. /
Phaseless sampling on square-root lattices
. In:
Foundations of Computational Mathematics
. 2023.
Azeef Muhammed, P.A. ; Volkov, M. V. ; Auinger, Karl. /
Cross-connection structure of locally inverse semigroups
. In:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
. 2023 ; Vol. 33, No. 1. pp. 123-159.
Bao, Weizhu
; Markowich, Peter A.
; Perthame, Benoit et al. /
Preface
. In:
Lecture Notes Series, Institute for Mathematical Sciences
. 2023 ; Vol. 40. pp. IX-XII.
Bao, Weizhu ; Cai, Yongyong ; Danaila, Ionut et al. /
Preface
. In:
Lecture Notes Series, Institute for Mathematical Sciences
. 2023 ; Vol. 39. pp. IX-XII.
Behrndt, Jussi ; Schmitz, Philipp
; Teschl, Gerald
et al. /
Relative oscillation theory and essential spectra of Sturm–Liouville operators
. In:
Journal of Mathematical Analysis and Applications
. 2023 ; Vol. 518, No. 1.
Showing entries 551 - 600 out of 5085
First Page
Previous Page
Page
9
Page
10
Page
11
Page
12
Page
13
Page
14
Page
15
Next Page
Last Page
Research